# SDR DALA2023081806756

- Difficulty date: October 15, 2021
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 80,926 hours, 30,399 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 DTE MONITOR INSPECTION LOG REF ERA 594728-14. CORRECTIVE ACTION: REF ERA 594728-14.
